MathSciNet Relay Station
MathSciNet bibliographic data
MR2473654 60J65 (60G07 60G55 60K35)
Pal, Soumik; Pitman, Jim One-dimensional Brownian particle systems with rank-dependent drifts. Ann. Appl. Probab. 18 (2008), no. 6, 2179–2207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement